MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

DAVIS & GECK CARIBE LTD POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number GLS-123
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, one envelope was empty and had no suture and needle.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.The foil pouch was received without a retainer.A review of the device history record indicates this product was released meeting all quality release specifications at the time of manufacture.However, an assembly / component error was identified during product analysis.The root cause of the observed damage was an assembly error.Replication of this condition may occur if the packaging operator does not perform a 100% visual inspection to assure the unit is defect free.The product analysis established a relationship between a device failure and the reported incident of retainer missing from foil.The root cause of the observed condition was determined to be a result of a manufacturing activity and a process improvement has been implemented to prevent this condition from recurring.Should new information become available, the file will be re-opened and the investigation summary will be amended as appropriate if information is provided in the future, a supplemental report will be issued.

Brand Name
POLYSORB
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key6900222
Report Number9612501-2017-06275
Device Sequence Number13611575
Product Code GAM
UDI-Device Identifier10884521045637
UDI-Public10884521045637
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K963253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 01/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model NumberGLS-123
Device Catalogue NumberGLS-123
Device Lot NumberD6J2925X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/07/2017
Initial Date Received by Manufacturer 09/07/2017
Supplement Date Received by Manufacturer01/02/2018
Initial Report FDA Received Date09/28/2017
Supplement Report FDA Received Date01/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1